Volume 1, 1995, Number 1

Volume 1 ▶ Number 1 ▷ Number 2Number 3


Recurrence relation analysis of Pythagorean triple patterns
Original research paper. Pages 1–10
J. M. Rybak, J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 5.5 Mb) | Abstract

This paper explores recurrence relations in their role of providing internal generators of Pythagorean triples. While the relation of Pellian recurrence relations to Diophantine equations in general is not new, this paper classifies the internal generators according to their parity and primality.

Some special triangular numbers and recurring sequences
Original research paper. Pages 11–26
Adina Di Porto and Piero Filipponi
Full paper (PDF, 8.7 Mb) | Abstract

A cute note [1] which recently appeared in literature puts into evidence the interrelationships among triangular numbers, square numbers, and certain second-order linear recurring sequences. In this paper we extend these results by studying properties of the triangular numbers which are also g-gonal numbers (g ≥ 4).

On certain inequalities for arithmetic function
Original research paper. Pages 27–32
J. Sándor
Full paper (PDF, 3.5 Mb)

A combinatorial problem
Original research paper. Pages 33–36
Krassimir Atanassov
Full paper (PDF, 2 Mb)

Is the Riemann Hypothesis proved since 100 years ago?
Original research paper. Pages 37–40
Aldo Peretti
Full paper (PDF, 2.8 Mb) | Abstract

With the words of the title I mean to say: it seems that with the formulas known 100 years ago, the truth of the Riemann hypothesis (that all the imaginary zeros of the zeta function have real part 1/2), can be derived in an easy and immediate way.

A new point of view on Dirichlet’s theorem for the prime numbers distribution in an arithmetic progression
Original research paper. Pages 41–42
Mladen Vassilev
Full paper (PDF, 1.3 Mb)

Fixed points of certain divisor function
Original research paper. Pages 43–44
Antal Bege
Full paper (PDF, 1.3 Mb)

On an arithmetic function
Original research paper. Pages 45–47
Lyuben Karagyozov
Full paper (PDF, 1.3 Mb)

Computer calculus related to some problems in number theory. 3
Original research paper. Pages 48–50
K. Atanassov, S. Mihov, A. Peretti and A. G. Shannon
Full paper (PDF, 1.9 Mb)


Volume 1 ▶ Number 1 ▷ Number 2Number 3

Comments are closed.